On Fano 3-Folds.

Steven Dale Cutkosky

Manuscripta mathematica (1989)

  • Volume: 64, Issue: 2, page 189-204
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Dale Cutkosky, Steven. "On Fano 3-Folds.." Manuscripta mathematica 64.2 (1989): 189-204. <http://eudml.org/doc/155404>.

author = {Dale Cutkosky, Steven},
journal = {Manuscripta mathematica},
keywords = {index; double projection; Fano 3-fold; classification},
number = {2},
pages = {189-204},
title = {On Fano 3-Folds.},
url = {http://eudml.org/doc/155404},
volume = {64},
year = {1989},

AU - Dale Cutkosky, Steven
TI - On Fano 3-Folds.
JO - Manuscripta mathematica
PY - 1989
VL - 64
IS - 2
SP - 189
EP - 204
KW - index; double projection; Fano 3-fold; classification
UR - http://eudml.org/doc/155404
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.